# SDR SWAA086839

- Difficulty date: December 4, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N378SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26585
- Aircraft time: 49,699 hours, 42,192 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 65C26320
- Condition: Corroded
- Location: Mid Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND RT WING O/B MID FLAP I/B SUPPORT FITTING CORRODED.  REPAIRED FITTING PER PAE ER.
